# SDR DALA2025040902769

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,360 hours, 6,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OTBD SEAT TRACK IS CORRODED AT THE FRONT OF THE TRACK . REMOVED CORROSION ON R/H OUTBD SEAT TRACK AT FWD END AND FOUND OUT OF LIMITS, MAX DEPTH MATERIAL REMOVED .045'' IAW A220 -100 ASRP BD500-A-J51-21-06-01AAA-258A-A AND BD500-J53-21-49-00AAA- 661A-A. REFER TO W003703 N0191 FOR REPLACEMENT OF SEAT TRACK. (LP# 0897867)
